RUS  ENG
Full version
JOURNALS // Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences // Archive

Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2021 Volume 25, Number 3, Pages 508–518 (Mi vsgtu1854)

This article is cited in 2 papers

Mathematical Modeling, Numerical Methods and Software Complexes

Identification of linear dynamic systems of fractional order with errors in variables based on an augmented system of equations

D. V. Ivanov

Samara State Transport University, Samara, 443066, Russian Federation

Abstract: Equations with derivatives and fractional order differences are widely used to describe various processes and phenomena. Currently, methods of identification of systems described by equations with fractional order differences are actively developing. The paper is devoted to the identification of discrete dynamical systems described by equations with fractional order differences with errors in variables. The problems of identifying systems with errors in variables are often ill-conditioned. The paper proposes an algorithm that uses the representation of a normal biased system as an augmented equivalent system. This representation allows to reduce the number of conditionality of the problem to be solved. Test examples have shown that the proposed algorithm has a higher accuracy than the algorithms based on the decomposition of Cholesky and the minimization of the generalized Rayleigh quotient.

Keywords: fractional difference, total least square, errors-in-variables, ill-conditioning.

UDC: 519.254

MSC: 93E12, 15A29

Received: March 20, 2021
Revised: June 24, 2021
Accepted: June 28, 2021
First online: September 27, 2021

Language: English

DOI: 10.14498/vsgtu1854



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025